Im on dothep and have been for nearly 7 years. Recently i had a Severe Depressive episode and they increased my dose (over 4 weeks) from 50mg to 150mg (i have been on 150mg for 6 months now). My issue is that i am having frequesnt and sever nightmrtes, bad headaches, loss of libido (almost complete) amontg other side effects. My main concern with the side effects is that over the last 18 -24 months i have put on a dramatic amount of weight, i have a strict diet and exercise regime. I know that Dothep can cause carb cravings, so i have cut out majority of my carb in take, reduced all the fat intake and i go for a 5-10klms walk.jog every second day, i have a cross trainger i use for 1 hr a day and an exercise bike i also use for 1hr a day and i am still putting on weight. My other main concern is that my eyes have deteriorated rapidly and the pressures in my eyes are really high, my script for my eyes over tha last 6 months has gone from a -0.75 to a -1.50 and i am now showing early signs of glaucoma. i want to change this medication, but i am allergic to SRi's (causes seizures) and my depression cant be controlled through councelling alone (have been with mental health acute care but am no longer eligible under QLD Health in aus). Is there anything else i can do? Im trying to get further information so that i can go to my GP armed with some information and suggestions so that im not left out in the dark and so i dont get another Severe Depressive Episode whilst im going through transition of drug change. And help on this would so greatly be appreciated! Thanks in advance!
Alternative for Dothep due to side effects?
- 14 Jan 2010 by Tattie
- 14 January 2010
- side effect
I forgot to add that i have gone from 55kg - to 90kg in12 months most of that weight has been in the last 6 months and i seem to have a high built up of fluid and my weight can fluctuate up to 7/8 kg per day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2011 • 1 answer
Good day, I have just been taken off lamotrigine due to numerous unpleasnt side effects. I am still?
Updated 3 Jan 2013 • 2 answers
Updated 10 Jan 2014 • 2 answers
What is a good alternative for Xeralto? On Xeralto to prevent a stroke; side effects are too severe?
Updated 31 Mar 2014 • 1 answer
Updated 7 Aug 2018 • 1 answer